Skip to Content

BuSpar - Has anyone noticed an increase in their appetite or weight gain?

Responses (2)

Anonymous 19 Mar 2012

Hello diannab99. The numbers are low when it comes to weight gain when taking Buspar-Buspirone. About 1% of users in clinical studies reported gaining weight. So, 1 out of a 100 might be the equation. Regards, pledge

diannab99 19 Mar 2012

Thanks so much, I went with Buspar because some of the meds I was previously on caused a lot of weight gain. I've been on Weight Watchers and it has been successful but noticed a slight increase in appetite. That could be any number of things so I will watch it.

Anonymous 19 Mar 2012

You are welcome. I understand. Its a fight. Well good luck and I hope you gain not an ounce, pledge

MuseMyself 19 May 2013

Many people as I have myself questioned the same thing. This made me search for answers;I opened my pdr, I read forums,publishigs from the first clinical trial, to current, making calls, etc.
With all of the research on this medication= "Weight change"- is considered neutral for buspar.
I know if I am feeling anxious I don't want to eat.I also had different behaviors I couldn't sit still as i can now, I took that into consideration about my own weight changes...
I hope my own experience and knowledge can help you in some way. Take care-you're not alone!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions